このエントリーをはてなブックマークに追加
ID 11553
JaLCDOI
Sort Key
2
Title Alternative
Mathematical analysis of pathogenesis of viral hepatitis.
FullText URL
Author
Abstract
Simple mathematical models are considered to explain the pathogenesis of viral hepatitis. Dynamics of populations of liver cells and two virus strains are analyzed qualitatively. This analysis suggests the possibility that the viral mutation causes the hepatitis from the state of carrier.
Keywords
hepatitis
mathematical model
mutation
Publication Title
岡山大学環境理工学部研究報告
Published Date
2000-02-29
Volume
volume5
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
7
End Page
11
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
OAI-PMH Set
岡山大学
language
日本語
File Version
publisher
NAID
Eprints Journal Name
fest